advertisement
Question
Posted by: Mary | 2013/02/08

Blisters on hand

Hi doc

Was referred to a dermatologist for a patch of blisters on my palm that would not go away. He prescribed Sporizole and prednisone for days as well s Advantan cream daily. Within days it cleared up and the skin started to heal. But 3 days after I finished my tablets the patch is back in full force and itchy as hell!
I was wondering if this is more indicative of a fungal infection or Eczema??

Thanks

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Mary

The dermatologist prescribed medication to treat a yeast/fungal infection. I think that you should reconsult the specialist, as it is possible that you might need an extended course of Sporizole.

Regards





Dr Anrich

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: Mary | 2013/02/08

Sorry, that should be Sporanox, not Sporizole...

Mary

Reply to Mary

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement